# SDR USAA2013030100007

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,198 hours, 40,463 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 84011583
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 66,082 hours, 46,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

EN ROUTE FROM MIA TO CLT, CREW REPORTED THE CABIN ALTITUDE HORN SOUNDED AND CABIN ROSE TO 13,000 FEET.  CAPTAIN INSTRUCTED FLIGHT ATTENDANT'S TO DEPLOY THEIR OXYGEN MASKS.  (PASSENGER OXYGEN MASKS WERE NEVER DEPLOYED.)  CREW INITIATED AN EMERGENCY DESCENT AND DIVERTED TO MCO.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER.  ALSO, REPLACED PRESSURE CONTROL PANEL. SYSTEM OPERATIONAL CHECK SATISFACTORY PER AMM 21-31-00-702-001.  ALSO, REPLACED FORWARD FLIGHT ATTENDANT OXYGEN GENERATOR PER AMM 25-22-11-004-045.  A/C OK FOR SERVICE.
